# SDR SWAA2024100227989

- Difficulty date: August 19, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOPSILL CORROSION; BS294+11; RBL56; WL208<[01] UPDATED STEPS 1;2;[02] STEP 2 EDIT FOR DEPTH OF REMOVAL.;[03] CERTIFY;[04] FSD MOPSILL ANGLE TO BE REPLACED ON CARD TTG8Q00VBL39;[05] VERIFIED CORRECTIVE ACTION #4
